# SDR JJBA20210505018

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 37,487 hours, 24,688 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REAR FUSE II EXT, SUSPECTED CRACKS (7X) FOUND ON RH SIDE SKIN BTW FR 77-FR80 AND BTW STR 3R-9R. AFTER INVESTIGATION 7 SUSPECTED CRACKS CONFIRMED. FRAME 77 BTW STR 3R-4R TWO CRACKS TOO CLOSED REPAIRED WITH DOUBLER. (X5) BUSHING LOCALLY FABRICATED )MADE REPAIR PARTS). BUSHING REPAIR (5X) INSTALLED ON RH SKIN BEWTEEN FR 77-FR80 AND BTW STR 3R-9R. REPRODUCTION ON FUSELAGE RH OUTER SKIN AT FR 77-80 BTW STR 3R-9R
